# SDR USAA2010040790726

- Difficulty date: March 16, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 68,776 hours, 47,254 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545801512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CORROSION ON FUSELAGE BULKHEAD LOWER CHORD AT BS 227.8 BETWEEN BL 0 TO RBL 8.  REPAIRED FUSELAGE BULKHEAD LOWER CHORD AT BS 227.8 BETWEEN BL 0 TO RBL 8 IAW EA 132932.
